# SDR ASAA2019082213437

- Difficulty date: August 1, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 141A13628
- Condition: Dented
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, STATION 325.6 STRINGER 25L LBL 40, HAS FAIL SAFE ANGLTHAT IS DENTED. GROUNDED - YES. REMOVED AND REPLACED FUSELAGE FRAME, STA 325.6 STR 25L LBL 40 FAIL SAFE CHORD PER B737 DWG 141A1360 REV.- AND B737-800 SRM 51-40-02.
